# SDR QXEA200301313

- Difficulty date: October 20, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 5,798 hours, 6,643 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 LOWER COWLING CENTER SUPPORT WEB CRACKED. REPAIRED IAW RD 8/4-71-016 AND RD 8/4-71-053.
